Vibrating vision

Vibrating vision (also known as nystagmus) can be described as the experience of rapid and constant involuntary eye movements in which the eyes shift from left to right in such quick succession that one's vision begins to vibrate and blur. This can severely impair vision and result in a reduced ability to function and perform basic tasks which necessitate the use of sight.

This effect is most commonly experienced during heavy dosages of stimulants such as MDMA or amphetamine.

Nystagmus by Anonymous - This image demonstrates how one's eye may look during this state.

Nystagmus by Anonymous - This image demonstrates how one's eye may look during this state.


psychoactive substances

Compounds which may cause this effect commonly include:

3-MMC, 4-FA, 6-APB, 6-APDB, A-PHP, A-PVP, Benzydamine, Butylone, Datura, Ethylone, Harmala alkaloid, MDA, MDAI, MDEA, MDMA, MET, Mephedrone, Methamphetamine, Methylone, Mexedrone, PMMA

See also


comments

Documentation written by Josie Kins